Author Topic: Nutri Adrenal Extra - Side Effects?  (Read 3579 times)

January 16, 2008, 05:41:33 pm
  • Guest
Hello Everybody!   xxb!x

On Saturday I had my first appointment with Dr P and it felt like light bulbs were going off all over the place!  At last, a Doctor who listens and understands!   flow2

Together with some tests results I gave Dr P, he's positive I have untreated low adrenal reserves, under-treated Hashimotos (that was diagnosed sometime ago) and Candida (which was a surprise).

So, I ordered all the supplements from Nutri Ltd that Dr P advised and have reduced my Levothyroxine before I start taking my thyroid supplement.

Anyway, my problem is that today I started the Adrenal Support - half a tablet to be taken for 4 days.  Stupidly I didn't read the instructions so took it at 4pm.  I'm now feeling "weird" and wonder if this is just coincidence or (a) I've taken the tablet too late in the day or (b) it's just a reaction to the tablet and should I continue tomorrow or stop?  I feel very anxious, nervous and my heart's palpitating.  On top of that I've got a headache that feels like it's going explode.

Any ideas or suggestions would be incredibly welcome!

Thanks in advance. 

KitKat

January 16, 2008, 07:57:27 pm
Reply #1
  • Guest
Any chance of calling your GP and see what they advise? Or call Dr P himself? Is there any leaflet with the pills that tells you about side effects?

January 16, 2008, 08:18:59 pm
Reply #2
  • Administrator
  • Extemely Active Star Member
  • *****
  • Posts: 1946
    • Ages Of Elegance
you have taken it too late in teh day to be comfortable later it's best not to take after 1pm or it might affect you sleeping
someitmes that first dose can make you feel a bit wierd as well. I know if I ahven't taken for a while then go abck on I get a bit spacey and shakey the first one and then it settles down
are you on teh adrenal extras or the lesser ones

January 16, 2008, 08:36:12 pm
Reply #3
  • Guest
Hello Treza - the tablets didn't come with a leaflet and I've searched the internet for possible side effects but there's very little information - nothing at all that I could find on the Nutri website either.

Hi Dawn - I suspected the 1pm thing might be something to do with sleeping and can't believe I've been so stupid!  I even wrote it in big red letters on the information sheet from Dr P and then didn't refer to it!  What a donut!!!!!  However, the symptoms have settled down and apart from a bit of nausea I don't feel too bad so I'd think that it's as you say.  I'll take tomorrow's dose at about 11am (not too early cos this one was taken so late) and fingers crossed tomorrow will be ok! 

Thanks for your replies.

January 21, 2008, 09:01:47 pm
Reply #4
Hi Treeza, I take half of my dose of adrenal supps with my breakfast and vits, and Q10 which is an hour after Armour, and the other half adrenal supps at lunch time with food, but no later than 2pm and preferably earlier - around 12 pm or 12:30.

I need it to get going in the morning, and keep going in the afternoon, but I don't want to keep going all night!

Chocolate Bunny